MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE LIGATING DEVICE

AOMORI OLYMPUS CO., LTD. SINGLE USE LIGATING DEVICE
Model Number HX-400U-30
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the ligating device was unable to detach the loop from the polyploop and the handle broke off.The issue occurred during the procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE LIGATING DEVICE
Common Device Name
SINGLE USE LIGATING DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19918519
Report Number9614641-2024-01582
Device Sequence Number8104117
Product Code MND
UDI-Device Identifier04953170194641
UDI-Public04953170194641
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-400U-30
Device Lot Number39V
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown